# SDR 07FDEA01847

- Difficulty date: May 18, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630324
- Condition: Delaminated
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED AT RT O/B FOREFLAP LWR SURFACE I/B END ON AGING A/C INSP.  EXISTING REPAIR DID NOT CONFORM TO CURRENT SRM 51-40-20.  REPAIRED RT O/B FOREFLAP AREA REF SRM 51-40-20 PARA 14-20, 21, 22.
